# SDR CA080130001

- Difficulty date: January 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 29,162 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN620A
- Condition: Broken
- Location: Float Assy
- Component: Float Assy, Aircrftprdts
- Component part number: 12000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE TIE ROD TO FUSELAGE LUG WAS FOUND TO HAVE ONE OF THE (2) ATTACH BOLTS BROKEN. THE BREAK OCCURRED IN THE THREADED AREA OF THE BOLT. BOTH BOLTS WERE REPLACED AND THE AC WAS RETURNED TO SERVICE. THIS AC IS OPERATED IN A GENERALLY ROUGH WATER ENVIRONMENT, WITH SWELLS, LARGE WAVES AND LARGE BOAT WAKES MAKING THE LANDING AREA CHALLENGING AT TIMES. (TC NR 20080130001)
